A Case of Sweet Syndrome Induced by Bortezomib Rechallenge
- Gon, Jeong S.M.; Kwon, C.I.; Kim, C.Y.
- Issue Date
- Korean Dermatological Association
- Bortezomib; Sweet syndrome
- Korean Journal of Dermatology, v.59, no.4, pp.299 - 302
- Journal Title
- Korean Journal of Dermatology
- Start Page
- End Page
- Sweet syndrome is characterized by fever, tender, erythematous skin lesions, neutrophilia, high levels of serum inflammatory markers, and diffuse mature neutrophil infiltration typically localized to the upper dermis. Various drugs have been shown to be associated with Sweet syndrome. Bortezomib, a proteasome inhibitor approved for the treatment of multiple myeloma, has been reported to be associated with erythema, pruritus, eczemas, and, rarely, erythema multiforme-like skin changes or vasculitis. We describe a case involving a 65-year-old male who received bortezomib for the treatment of multiple myeloma. Over three cycles, multiple nodular lesions recurred through periods of aggravation and relief from symptoms. On the basis of the signs, symptoms, and biopsy results, the patient was diagnosed as showing Sweet syndrome. Skin lesions that occur during treatment of underiying disease can affect the patients' treatment compliance. This case report indicates that a bortezomib rechallenge is an option for patients who develop sweet syndrome. ? 2021 Korean Dermatological Association. All rights reserved.
- Files in This Item
- There are no files associated with this item.
- Appears in
- College of Medicine > Department of Medicine > Journal Articles
Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.